# SDR AT0000035R1

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND DURING LANDING GEAR EXTENTION, GEAR DOOR OPEN AMBER LIGHT STAYED ON.  RECYCLED GEAR BY EMERGENCY EXTENTION METHOD.  LIGHT REMAINED ON.  LANDED WITH ABNORMAL PROCEDURES.  FOUND LOOSE GEAR DOOR ROLLER BRACKET ASSEMBLY, ON LEFT HAND GEAR DOOR.  TIGHTENED BRACKET ASSEMBLY BOLTS IAW 32-31-4
